PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

The modular Gromov–Hausdorff propinquity

Volume 544 / 2019

Frédéric Latrémolière Dissertationes Mathematicae 544 (2019), 1-70 MSC: Primary 46L89, 46L30, 58B34. DOI: 10.4064/dm778-5-2019 Published online: 23 October 2019

Abstract

Motivated by the quest for an analytic framework to study classes of ${\rm C}^*$-algebras and associated structures as geometric objects, we introduce a metric on Hilbert modules equipped with a generalized form of a differential structure, thus extending Gromov–Hausdorff convergence theory to vector bundles and quantum vector bundles—not convergence as total space but indeed as quantum vector bundle. Our metric is new even in the classical picture, and creates a framework for the study of the moduli spaces of modules over ${\rm C}^*$-algebras from a metric perspective. We apply our construction, in particular, to the continuity of Heisenberg modules over quantum $2$-tori.

Authors

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image